# SDR C2XA04TY130

- Difficulty date: August 2, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- Aircraft time: 15,407 hours, 13,240 cycles
- Engine: Allsn AE3007A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: 14521699003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 4C INSPECTION SIGNS OF CORROSION WERE FOUND ON SEVERAL NUTPLATES ON SUPPORT BEAM IN THE GALLEY. MAINT. REMOVED AND REPLACED ALL TOP CAPS IN THE GALLEY AREA IAW 135/145 SRM 51-40-02. ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF THE 4C INSPECTION.
